Quadrature and interpolation formulas for tensor products of certain classes of functions
Doklady Akademii Nauk, Tome 148 (1963) no. 5, pp. 1042-1045
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_148_5_a12,
author = {S. A. Smolyak},
title = {Quadrature and interpolation formulas for tensor products of certain classes of functions},
journal = {Doklady Akademii Nauk},
pages = {1042--1045},
year = {1963},
volume = {148},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_148_5_a12/}
}
S. A. Smolyak. Quadrature and interpolation formulas for tensor products of certain classes of functions. Doklady Akademii Nauk, Tome 148 (1963) no. 5, pp. 1042-1045. http://geodesic.mathdoc.fr/item/DAN_1963_148_5_a12/